# SDR SWIA202264200

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 39,959 hours, 35,782 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR LEVER SELECTED UP DURING CLIMB OUT GEAR DISAGREE WARNING MESSAGE WITH NOSE DOOR OPEN WARNING MESSAGE DISPLAYED. NOSE GEAR WAS DOWN WHILE BOTH MAINS RETRACTED. RAN QRH MESSAGE EXTINGUISHED GEAR WOULD NOT RETRACT.   (FLIGHT 5616 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
